# SDR UPS96205703

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE REPORTED BOTH EMERGENCY EXIT LIGHTS ARE INOP.  INSTALLED S-106 BATTERIES IN BOTH EMERGENCY EXIT LIGHTS, MODULES AND FUNCTION CHECKED  SERVICEABLE.
